ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the bifurcation in a “modulated” logistic map

Joy, MP (1995) On the bifurcation in a “modulated” logistic map. In: Physics Letters A, 202 (2-3). pp. 237-239.

[img] PDF
‘On_the_bifurcation.pdf - Published Version
Restricted to Registered users only

Download (176Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0375-9601(95)00296-F

Abstract

We comment on a paper by Luang [On the bifurcation in a ''modulated'' logistic map, Physics Letters A 194(1994) 57]. The numerical evidence given in that paper, for a peculiar type of bifurcation, is shown to be incorrect. The causes of such anomalous results are explained. An accurate bifurcation diagram for the map is also given.

Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Date Deposited: 20 May 2011 07:05
Last Modified: 20 May 2011 07:05
URI: http://eprints.iisc.ernet.in/id/eprint/37785

Actions (login required)

View Item View Item